Advertisement

How do I manage my Tylenol (acetaminophen) poisoning on a daily basis?

Because Tylenol (acetaminophen) poisoning can be effectively treated by early detection, it is important that you contact a doctor or your local poison control center as soon as possible if you've taken an overdose, even if you aren't currently displaying any symptoms. If you are able to treat Tylenol poisoning within the first few hours, hospitalization can often be prevented. Do not simply stay at home or try to rest and recuperate, for if you are experiencing Tylenol poisoning, time will only worsen your condition. After a few days, liver damage or even liver failure can ensue.

Continue Learning about Acetaminophen

What happens if you overdose on acetaminophen?
Donna Hill Howes, RNDonna Hill Howes, RN
Taking too much acetaminophen can damage your liver. Acetaminophen is an active ingredient in over 6...
More Answers
What happens if I miss a dose of acetaminophen?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Acetaminophen is usually taken as needed for pain relief, so missing a dose will mean that it will j...
More Answers
What is Acetaminophen?
What is Acetaminophen?
What Are the Risks of Taking Acetaminophen?
What Are the Risks of Taking Acetaminophen?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.